On a 2-dimensional search problem

Ruszinkó, Miklós (1993) On a 2-dimensional search problem. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 37 (3). pp. 371-383.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/266

Update Item Update Item